Translator Disclaimer
Fall 2011 Quasihyperbolic boundary condition: Compactness of the inner boundary
Päivi Lammi
Illinois J. Math. 55(3): 1221-1233 (Fall 2011). DOI: 10.1215/ijm/1371474552

Abstract

We prove that if a metric space satisfies a suitable growth condition in the quasihyperbolic metric and the Gehring–Hayman theorem in the original metric, then the inner boundary of the space is homeomorphic to the Gromov boundary. Thus, the inner boundary is compact.

Citation

Download Citation

Päivi Lammi. "Quasihyperbolic boundary condition: Compactness of the inner boundary." Illinois J. Math. 55 (3) 1221 - 1233, Fall 2011. https://doi.org/10.1215/ijm/1371474552

Information

Published: Fall 2011
First available in Project Euclid: 17 June 2013

zbMATH: 1296.30035
MathSciNet: MR3254021
Digital Object Identifier: 10.1215/ijm/1371474552

Subjects:
Primary: 30C65

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.55 • No. 3 • Fall 2011
Back to Top